# SDR SWAA041251

- Difficulty date: May 3, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N686SW
- Make and model: Boeing 737317
- Aircraft serial: 23175
- Aircraft time: 54,522 hours, 46,613 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 66546486129
- Condition: Debonded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND LT WING INBOARD MID FLAP T/E WEDGE PANEL DISBONDED.  REMOVED AND REPLACED LT WING INBOARD MID FLAP PER MM.
